# SDR AALA202110282383

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,379 hours, 10,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATHWAY LIGHT BROKEN AT G2 GALLEY RIGHT. REPLACED ESCAPE PATHWAY LIGHT WITH NEW IAW 33-51-05-960-802, OPS CHECK GOOD.
